|Reference: || D. O'Regan, Some general existence principles and results for □□□□□(0<t<1), SIAM Journal on Mathematical Analysis, 24, 648-668,(1993).
 J. R. Esteban and J. L. Vazquez, On the Equation of Turbulent in One-dimensional Porous Media, Nonlinear Analysis, 10, 1303-1325, (1986).
 Jiun-Hon Lin, The Regularity of Solutions for Non-linear Differential Equation □□□□□, Master thesis, National Chengchi University, ( 1999).
 Junyu Wang and Wenjie Gao, A Singular Boundary Value Problem for the One-dimensional p -Laplacian, Journal of Mathematical Analysis and Applications, 201, 851-866,(1996).
 L. E. Bobisub and D. O'Regan, Existence of Positive Solutions for Singular Ordinary Differential Equations with Nonlinear Boundary Conditions, Proceedings of the American Mathematical Society, 124, 2081-2087, (1996).
 M. A. Herrero and J. L. Vazquez, On the Propagation Properties of a Nonlinear Degenerate Parabolic Equation, Communications in Partial Differential Equations, 7, 1381-1402, (1982).
 Meng-Rong Li, On the Differential Equation □□□□□, Preprint, National Chengchi University, (1999).
 Zuodong Yang, Existence of Positive Solutions for a Class of Singular two Point Boundary Value Problems of Second Order Nonlinear Equation, Applied Mathematics and Mechanics, 17, 465-476, (1996).